# SDR SCNA20250207046

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 27,216 hours, 16,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 755694: L-1 GIRT BAR IS LOOSE.  - RESOLUTION: REMOVED & REPLACED GIRT BAR RETAINER RIVETS REF SRM 51-40-02.
